# SDR UIEA2021110802369

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD COLD START UNSUCCESSFUL. ATTEMPTED 3 STARTS. ALL THREE ATTEMPTS LED TO APU FAULT EICAS( TRANSFERRED TO MDDR #156348 IAW MEL 49-11-01A  /  LOG PAGE 1466231: PERFORMED APU CONTROL UNIT BITE CHECK IAW B767 AMM 49-61-05, NO FAULTS FOUND AT THIS TIME. THIS CLEARS DMI 156348. )
